Volume & Issue: Volume 7, Issue 2, July 2021 
The (p,q,r)-generations of the alternating group A_11

Pages 165-186

Ayoub Basheer Mohammed Basheer; Malebogo Motalane; Thekiso Trevor Seretlo

Some properties of geodesic $(\alpha,E)$-preinvex functions on Riemannian manifolds

Pages 201-210

Absos Ali Shaikh; Chandan Kumar Mondal; Ravi P. Agarwal

Primeness of simple modules over path algebras and Leavitt path algebras

Pages 219-231

Risnawita Risnawita; Irawati Irawati; Intan Muchtadi Alamsyah

Modulation invariant spaces on‎ ‎locally compact abelian groups

Pages 232-240

Mahdi Mortazavizadeh; Reihaneh Raisi Tousi

Isbell convexity in fuzzy quasi-metric spaces

Pages 266-278

Hope Sabao; Olivier Olela Otafudu

Iterative regularization method for an abstract inverse Goursat problem

Pages 279-297

Mohamed Sief Eddine Meziani; Nadjib Boussetila; Faouzia Rebbani; Abderafik Benrabah